# SDR DALA2023032902425

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 IN REF NRC #00278: CORROSION ON FLOOR STRINGERS RBL 7.55 STA. 1300-1320, RBL 10.45 STA. 1315, RBL 2.90 STA. 1290 AT AFT CARGO COMPT. CORRECTIVE ACTION: SUMMARY OF NRC 00734: FLOOR STRINGERS RBL 7.55, RBL 10.45 BTW STA 1200 TO STA 1345 WERE REPLACED PER B-757 -200 SRM AND FLOOR STRINGER RBL 2.9 BTW STA .1200 TO STA 1345 IS ACCOMPLISH UNDER NRC 00744. (2691200)
